Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 151, NWS Des Moines, IA

June 18, 2010Calhoun County, Pocahontas County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 18, 2010, 11:54 AM CDT for Calhoun County, Pocahontas County, Iowa. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2010, 11:54 AM CDT (16:54 UTC)
Expired
Jun 18, 2010, 12:30 PM CDT
In force
36 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calhoun County, IA, Pocahontas County, IA

The radar

The Des Moines radar (KDMX), 125 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 4.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2010-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2010-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2585 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WUUS53 KDMX 181654
SVRDMX
IAC025-151-181730-
/O.NEW.KDMX.SV.W.0151.100618T1654Z-100618T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1154 AM CDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
  SOUTHERN POCAHONTAS COUNTY IN NORTHWEST IOWA...

* UNTIL 1230 PM CDT

* AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES NORTHWEST OF MANSON...OR 26 MILES EAST OF
  STORM LAKE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANSON AND PALMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

&&

LAT...LON 4261 9493 4272 9445 4248 9446 4245 9487
      4247 9487 4248 9488
TIME...MOT...LOC 1654Z 254DEG 36KT 4260 9464
WIND...HAIL <50MPH 1.00IN

$$

JUNGBLUTH
2 follow-up statements
524 
WWUS53 KDMX 181720
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1220 PM CDT FRI JUN 18 2010

IAC025-151-181730-
/O.CON.KDMX.SV.W.0151.000000T0000Z-100618T1730Z/
POCAHONTAS IA-CALHOUN IA-
1220 PM CDT FRI JUN 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CALHOUN AND SOUTHERN POCAHONTAS COUNTIES UNTIL 1230 PM CDT...

AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
BAND OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED 7 MILES WEST OF MANSON...OR 25 MILES 
WEST OF FORT DODGE...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MANSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.

&&

LAT...LON 4261 9493 4272 9445 4248 9446 4245 9487
      4247 9487 4248 9488
TIME...MOT...LOC 1720Z 255DEG 42KT 4257 9459
WIND...HAIL <50MPH 1.00IN

$$

JUNGBLUTH
505 
WWUS53 KDMX 181733
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1233 PM CDT FRI JUN 18 2010

IAC025-151-181742-
/O.EXP.KDMX.SV.W.0151.000000T0000Z-100618T1730Z/
POCAHONTAS IA-CALHOUN IA-
1233 PM CDT FRI JUN 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALHOUN AND SOUTHERN
POCAHONTAS COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL TO ONE HALF INCH...AND TORRENTIAL DOWNPOURS ARE 
STILL POSSIBLE THROUGH 1 PM.

LAT...LON 4261 9493 4272 9445 4248 9446 4245 9487
      4247 9487 4248 9488
TIME...MOT...LOC 1720Z 255DEG 42KT 4257 9459

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:35 AM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jun 18, 6:35 AM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
635 AM CDT FRI JUN 18 2010

...UPDATED FOR 12Z AVIATION DISCUSSION...

.DISCUSSION...
SQUALL LINE THAT MOVED THRU LAST NIGHT AND ERY THIS MRNG HAS PUSHED
AN OUTFLOW BNDRY ACRS THE STATE...BUT THE REAL CDFNT IS STILL WELL
OFF THE WEST.  MCS IS DECAYING RPDLY AS NEW CONVECTION IS BCMG
ESTABLISHED OVR NEBRASKA.  AMS SHOULD DESTABILIZE RATHER QUICKLY TDA
AND SEE NO REASON WHY THINGS WOULDN'T FIRE BY ERY THIS AFTN.  WILL
GO WITH ENHANCED WORDING FOR SEVERE WX THIS AFTN WITH THIS.  WITH
ERY DVLPMT WILL OPT TO KEEP TEMPERATURES DOWN JUST A TOUCH FROM
MOS.  SHOULD SEE CONVECTION MOVE TO THE E AND S OF THE STATE FOR THE
MOST PART LATER TNGT INTO SAT...BUT BREAK WILL BE SHORT LIVED. -PNA
PTRN CONTINUES WITH NO REAL LETUP IN SIGHT.  ROUNDS OF TSRA THIS
WEEKEND WILL LKLY LEAVE BEHIND FLOODING IN MOST RIVER BASINS AND
FLASH FLOODING WILL BE POSSIBLE WITH SAT NGT AND SUN LOOKING LIKE
THE BEST CHANCE FOR THAT.  NO REAL BIG CHNGS IN GOING FCSTS OTR THAN
TO SHAVE A FEW DEGREES OFF TEMPS.  CLOUDS AND RAIN WILL MAKE IT
DIFFICULT TO GET MUCH PAST THE MID 80S IN MOST AREAS.  WILL CONTINUE
WITH THE ESF FOR ALL OF THE FORECAST RAIN AND POTENTIAL FLOOD/FLASH
FLOOD ISSUES.

&&

.AVIATION...
18/12Z...A COLD FRONT WILL ENTER NW IA THIS AFTERNOON AND MOVE ACRS
THE STATE THIS EVENING.  VFR CONDITIONS WILL BE WIDEPSREAD IN MUCH
OF THE STATE TODAY WITH MVFR TO IFR NEAR ISOLD TO SCT TSRA THIS
MORNING IN WESTERN IN CNTRL IA.  MORE WIDEPSREAD THUNDERSTORM
ACTIVITY IS EXPECTED THIS AFTERNOON AS THE FRONT PUSHES INTO THE
STATE.  DRIER AIR WILL FILTER IN BEHIND THE FRONT WITH VFR
CONDITIONS BECOMING WIDESPREAD OVERNIGHT WITH UNLIMITED CIGS AND
VSBYS AFTER 06Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...MS JUN 10
LONG TERM...MS JUN 10
AVIATION...COGIL
Hazardous weather outlook, Jun 18, 5:05 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
505 AM CDT FRI JUN 18 2010

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-191100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
505 AM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BECOME NUMEROUS FROM MID DAY INTO THE
EVENING HOURS. SEVERE THUNDERSTORMS WILL BE POSSIBLE BY MID DAY
INTO THE EVENING HOURS. THE PRIMARY THREATS WILL BE FOR WIND GUSTS
OF 60 MPH OR MORE...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS
ALSO AN ISOLATE TORNADO THREAT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. A
FEW OF THE STORMS MAY BE SEVERE...ESPECIALLY SATURDAY NIGHT INTO
SUNDAY...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. THE
HEAVIEST RAINFALL IS LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY.
THREE TO FOUR INCHES OF RAIN IS QUITE LIKELY OVER CENTRAL
IOWA...WITH SOME AREAS RECEIVING OVER 6 INCHES.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA.  A
WATCH/WARNING/ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING BETWEEN
100 PM AND 900 PM.

In the hours before

Local storm report, Jun 18, 10:34 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 AM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     TSTM WND DMG     NEVADA                  42.02N 93.45W
06/18/2010                   STORY              IA   EMERGENCY MNGR

            LARGE TREE LIMB FELL ON CAR IN NEVADA

1024 AM     TSTM WND GST     5 S INDIANOLA           41.29N 93.56W
06/18/2010  E65.00 MPH       WARREN             IA   EMERGENCY MNGR

            60-65 MPH

&&

KPODRAZI
Local storm report, Jun 18, 10:48 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1048 AM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     TSTM WND DMG     4 NE DES MOINES         41.62N 93.56W
06/18/2010                   POLK               IA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ON ROADS

&&

JJOHNSON
Special weather statement, Jun 18, 11:00 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT FRI JUN 18 2010

IAZ033>037-044>048-057>059-181800-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-
STORY-AUDUBON-GUTHRIE-DALLAS-
INCLUDING THE CITIES OF...SAC CITY...ROCKWELL CITY...FORT DODGE...
WEBSTER CITY...ELDORA...DENISON...CARROLL...JEFFERSON...BOONE...
AMES...AUDUBON...GUTHRIE CENTER...ADEL
1100 AM CDT FRI JUN 18 2010

...GUSTY WINDS EXPECTED THROUGH EARLY AFTERNOON...

SOUTHEAST WINDS WILL GUST TO 30 TO 40 MPH OVER THE NEXT 1 TO 2
HOURS WITH THE POTENTIAL FOR HIGHER GUST AT TIMES. THE STRONGEST
WINDS WILL BE LOCATED ALONG HIGHWAY 20 FROM WEBSTER CITY TO SAC
CITY AND ALONG THE HIGHWAY 30 CORRIDOR FROM AMES TO DENISON
THROUGH 1 PM CDT.

KLP

IAZ005-015>017-023>028-038-039-181800-
KOSSUTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-HUMBOLDT-WRIGHT-
FRANKLIN-BUTLER-BREMER-GRUNDY-BLACK HAWK-
INCLUDING THE CITIES OF...ALGONA...EMMETSBURG...GARNER...
MASON CITY...POCAHONTAS...HUMBOLDT...CLARION...HAMPTON...
ALLISON...WAVERLY...GRUNDY CENTER...WATERLOO
1100 AM CDT FRI JUN 18 2010

...POTENTIAL STRONG STORMS ACROSS NORTHERN IOWA...

SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT MUCH OF THE AREA
THROUGH 1 PM CDT. SMALL HAIL...WIND GUSTS UP TO 40 TO 50 MPH...AND
DANGEROUS LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. LOCALLY
HEAVY RAIN IS ALSO A THREAT.

KLP
Local storm report, Jun 18, 11:33 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1133 AM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     PLEASANTVILLE           41.39N 93.27W
06/18/2010                   MARION             IA   EMERGENCY MNGR

            POWERLINES AND TREES DOWN. DELAYED REPORT.

&&
Local storm report, Jun 18, 11:37 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 AM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     FONTANELLE              41.29N 94.56W
06/18/2010                   ADAIR              IA   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN...RANGING FROM 10 TO 12 INCHES
            IN DIAMETER.

0915 AM     TSTM WND DMG     6 W GREENFIELD          41.29N 94.56W
06/18/2010                   ADAIR              IA   EMERGENCY MNGR

            RANGE HOOD AND AIR CONDITIONERS BLOWN OFF ROOF OF NURSING
            HOME.

&&

KPODRAZI
Local storm report, Jun 18, 11:40 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1140 AM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     TSTM WND DMG     GRAND JUNCTION          42.03N 94.24W
06/18/2010                   GREENE             IA   AMATEUR RADIO

            TWO LARGE TREES, TWO TO THREE FEET IN DIAMETER BLOWN
            OVER. CORRECTED FOR TIME.

&&

KPODRAZI

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:09 PM CDTTornado WarningDMXPalo Alto36 min
Jun 17, 7:42 PM CDTTornado WarningDMXKossuth33 min
Jun 17, 7:47 PM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas58 min
Jun 17, 7:49 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Sac41 min
Jun 17, 7:52 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford38 min
Jun 17, 8:15 PM CDTTornado WarningDMXHancock, Kossuth30 min
Jun 17, 8:30 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Webster, Wright45 min
Jun 17, 8:35 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth55 min
Jun 17, 8:53 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Webster52 min
Jun 17, 9:01 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford44 min
Jun 17, 9:06 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Wright54 min
Jun 17, 9:30 PM CDTSevere Thunderstorm WarningDMXGreene45 min
Jun 17, 9:38 PM CDTSevere Thunderstorm WarningDMXHamilton, Wright37 min
Jun 17, 10:02 PM CDTSevere Thunderstorm WarningDMXButler, Franklin43 min
Jun 17, 10:08 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene52 min
Jun 17, 10:15 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story, Webster45 min
Jun 17, 10:20 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin, Wright55 min
Jun 17, 11:19 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie41 min
Jun 17, 11:57 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison48 min
Jun 18, 8:01 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac44 min
Jun 18, 8:33 AM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Greene57 min
Jun 18, 8:36 AM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie54 min
Jun 18, 9:08 AM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story, Webster67 min
Jun 18, 9:22 AM CDTSevere Thunderstorm WarningDMXDallas, Guthrie, Polk53 min
Jun 18, 9:31 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Clarke, Madison, Union and 1 more59 min
Jun 18, 9:45 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story45 min
Jun 18, 10:13 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Mahaska, Marion, Monroe and 2 more62 min
Jun 18, 10:30 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama60 min
Jun 18, 11:11 AM CDTSevere Thunderstorm WarningDMXMahaska49 min
Jun 18, 12:09 PM CDTSevere Thunderstorm WarningDMXSac51 min
Jun 18, 12:25 PM CDTSevere Thunderstorm WarningDMXHumboldt, Webster50 min
Jun 18, 12:59 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright42 min
Jun 18, 1:06 PM CDTSevere Thunderstorm WarningDMXPocahontas39 min
Jun 18, 1:19 PM CDTSevere Thunderstorm WarningDMXHumboldt41 min
Jun 18, 1:59 PM CDTSevere Thunderstorm WarningDMXHumboldt, Wright46 min
Jun 18, 2:37 PM CDTSevere Thunderstorm WarningDMXHumboldt, Webster, Wright38 min
Jun 18, 2:41 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin49 min
Jun 18, 3:10 PM CDTSevere Thunderstorm WarningDMXButler50 min
Jun 18, 3:22 PM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 32 more9 hr
Jun 18, 3:34 PM CDTSevere Thunderstorm WarningDMXButler, Grundy41 min
Jun 18, 4:33 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Marshall, Story28 min
Jun 18, 4:37 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk33 min
Jun 18, 4:41 PM CDTSevere Thunderstorm WarningDMXMadison, Polk, Warren49 min
Jun 18, 4:42 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Tama48 min
Jun 18, 4:49 PM CDTSevere Thunderstorm WarningDMXMadison26 min
Jun 18, 5:00 PM CDTTornado WarningDMXMadison, Warren35 min
Jun 18, 5:09 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama51 min
Jun 18, 5:11 PM CDTSevere Thunderstorm WarningDMXAdair, Cass49 min
Jun 18, 5:17 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Warren43 min
Jun 18, 5:21 PM CDTFlash Flood WarningDMXBlack Hawk6 hr
Jun 18, 5:24 PM CDTSevere Thunderstorm WarningDMXMarshall, Story51 min
Jun 18, 5:51 PM CDTAreal Flood AdvisoryDMXMadison, Warren3 hr
Jun 18, 5:52 PM CDTTornado WarningDMXMarion, Monroe38 min
Jun 18, 5:59 PM CDTRiver Flood WarningDMXHumboldt10 hr
Jun 18, 6:02 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Marion, Monroe, Warren43 min
Jun 18, 6:05 PM CDTSevere Thunderstorm WarningDMXTama40 min
Jun 18, 6:07 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union38 min
Jun 18, 6:09 PM CDTFlash Flood WarningDMXTama4 hr
Jun 18, 6:21 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Wapello39 min
Jun 18, 6:22 PM CDTAreal Flood AdvisoryDMXMarion3 hr
Jun 18, 6:53 PM CDTAreal Flood AdvisoryDMXClarke, Union3 hr
Jun 18, 6:54 PM CDTSevere Thunderstorm WarningDMXClarke, Ringgold, Union51 min
Jun 18, 6:58 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Mahaska, Monroe, Wapello47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.